# SDR CALA2025041603902

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 65,255 hours, 28,383 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L JUMPSEAT LIFEVEST INBRD AND OUTBRD NEED SECURING RE-SECURED 1L JUMPSEAT I/B & O/B LIFEVESTS AS REQUIRED REF. AMM 25-66-00.
